Advertisement

Imatinib Induced Blue Nails

  • Ankur JainEmail author
Images
  • 1 Downloads

Notes

Compliance with Ethical Standards

Conflict of interest

Authors have no conflicts of interests to declare.

Consent for publication

The authors state that a written and informed consent was obtained from the patient prior to publication.

Ethical Standards

The article has not been submitted elsewhere for consideration of publication. The article complies with the ethical standards by declaration of Helsinki.

References

  1. 1.
    Vinay K, Yanamandra U, Dogra S, Handa S, Suri V, Kumari S et al (2018) Long-term mucocutaneous adverse effects of imatinib in Indian chronic myeloid leukemia patients. Int J Dermatol 57:332–338CrossRefGoogle Scholar
  2. 2.
    Di Tullio F, Mandel VD, Scotti R, Padalino C, Pellacani G (2018) Imatinib-induced diffuse hyperpigmentation of the oral mucosa, the skin, and the nails in a patient affected by chronic myeloid leukemia: report of a case and review of the literature. Int J Dermatol 57:784–790CrossRefGoogle Scholar

Copyright information

© Indian Society of Hematology and Blood Transfusion 2019

Authors and Affiliations

  1. 1.Department of HaematologyVardhman Mahavir Medical College, and Safdarjung HospitalNew DelhiIndia

Personalised recommendations